# SDR ASAA2023051743259

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,324 hours, 12,113 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY SOURCE 1 MESSAGE IN FLIGHT. GROUNDED - YES. DIVERSION -- PERFORMED B737-900 FIM TASK 31-62-21-020-002 , CDS DEUX MAINT / BITE TEST, PASSED.
